- 12-04-2004, 08:14 PM
- 12-04-2004, 08:28 PM
Just started taking Sesathin. No loss in libido to report. I'm using it to decrease adipose gain on my bulk, so it will be difficult to notice how effective it will be.
- 12-04-2004, 08:32 PM
- 5'8" 175 lbs.
- Join Date
- Dec 2003
- the Universe
- Rep Power
Check the cycle section, there are a couple of people testing Sesathin for NutraPlanet & AvantLabs.
12-04-2004, 09:18 PM
12-04-2004, 10:12 PM
Originally Posted by bigpump23
You can find info here. I pose a similar question at the end of the thread. Libido loss may also be due to cutting. Many people who take Sesathin are cutting.
12-04-2004, 10:18 PM
I've been guessing that too. When I'm down at a low BF, my libido always takes a hit it seems.Originally Posted by SJA
12-05-2004, 12:00 AM
No drop in libido here. Actually, exactly the opposite, I woke each morning already up before I was! However I was bulking at the time. Sesathin didn't work all that well for me in minimising fat gains, even when taking extra dosages.
12-05-2004, 02:36 AM
Thanks for the info guys.
I didnt think that taken an EFA type supp. would cause a drop in libido. If anything EFAs help libido. I am sure most people feel a drop because reduced calories in their diet or other supps they are taking with it. Again thanks. I think I might give it a try in my next cutting diet.
12-05-2004, 07:37 AM
Libido loss has been reported, but not by the vast majority of reports.
And feedback is far from "mixed"; it is very positive in regards to fat-loss and/or fat-gain prevention.
Some of the feedback gathered can be read here. We post the good and the bad.
12-05-2004, 08:50 AM
see if i've conflicing stories. that EFA may restrict blood flow to certain areas, therefore causing libdo loss. I took 6g's of fish oil a day and my libdo got killed, I couldn't even keep a hard onOriginally Posted by Tatt2d
12-05-2004, 11:51 AM
I have never had any type of problems with libido from EFAs and I have taken up to 15g a day. It is funny how the same supp will have a completely different effect from person to person. But thanks for the info.Originally Posted by bigpump23
12-05-2004, 11:58 AM
I didn't mean anything bad by saying "mixed" but some peole have said they did not like it or it did nothing for them. I had read that link before I posted this. Just wanted to talk to some people about it and see what they thought. I think it sounds like a good product and I plan on giving it a try. Thanks for the help.Originally Posted by Twin Peak
12-05-2004, 12:15 PM
Okay, just wanted to make sure you were aware of some of the collective feedback. I am certainly interested in hearing everyone's experiences here.
Bobo said to me the other day that it killed his libido, so it certainly does happen.
12-05-2004, 12:21 PM
12-05-2004, 01:20 PM
So do you need to do anything to bring your libido back at the end of your cycle? If so any suggestions. Thanks
12-05-2004, 02:57 PM
Yohimbine would probably help, as least in my own personal experience.
12-05-2004, 04:04 PM
12-05-2004, 07:27 PM
we do have an "adult content" forum that would work for most...
12-06-2004, 12:20 AM
It kills my libido and sexdrive.
12-06-2004, 08:01 AM
Both your libido AND sex-drive -- OMG!!!
12-06-2004, 09:14 AM
12-17-2004, 09:18 AM
Sesathin is my favorite supp next to whey, fish oil, and a Multi. A must have for endos or anyone with fat predispostion. No side effects for me sexual or otherwise, and I would not take it if there were.
I have never understood people willing to tolerate terrible side effects for small benefits like those propecia commercials: may cause nausea, vomitting, impotence and pant-****ting but you will grow a few hairs. I would think that ladies would be more turned off by this nausea-having impotent, ****/vomit monster than someone with a shiny dome that knows just how to pimp it......Dim
Similar Forum Threads
- By goes4ever in forum SupplementsReplies: 42Last Post: 09-07-2004, 06:37 PM
- By Imsleepinmonkey in forum AnabolicsReplies: 2Last Post: 08-25-2004, 09:44 PM
- By DobermanXXL in forum SupplementsReplies: 2Last Post: 08-15-2004, 05:19 PM
- By max silver in forum SupplementsReplies: 54Last Post: 07-05-2004, 11:38 PM
- By hamper19 in forum SupplementsReplies: 2Last Post: 04-30-2004, 09:30 AM